# SDR ABXA9900148

- Difficulty date: February 23, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N931AX
- Make and model: Doug DC-9-33F
- Aircraft serial: 47384
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Shear Tie
- Part number: 9911840165
- Condition: Cracked
- Location: Bs 1089
- Component: Doug
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-CHECK, FOUND CORRODED SHEAR TIE AT STATION 1089, BETWEEN LONGERONS 2 LEFT AND 3 LEFT.  REPLACED SHEAR TIE IAW DC9 SRM 51-30-2.
